# SDR DLL19982499

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Component: PAC102MK4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 1 ENG FLAMED OUT AT 39000 FT.  SHUTDOWN ENG PER POM.  RELIGHT NR 1 PER POM.  REPLACED ENGINE DRIVEN FUEL PUMP.
